On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere

Kilian, Martin ; Schmidt, Martin Ulrich

Document Type: Conference or workshop publication
Year of publication: 2010
Book title: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008
Page range: 237-254
Date of the conference: December 15-20, 2008
Publisher: Ohnita, Yoshihiro
Place of publication: Osaka
Publishing house: Osaka Municipal Univ. Press
ISBN: 978-4-901409-69-8
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item